# SDR CA000905010

- Difficulty date: May 29, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 5,494 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 7320 · Fuel Controlling System
- Part: Diaphragm
- Condition: Pin Hole
- Location: Sidewall Of Roll
- Component: Fuel Control, Woodward, 89356110
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE ON LEFT ENGINE WOULD NOT GO BELOW 900 POUND/FEET OF TORQUE AT FLIGHT IDLE, ENGINE SHUT DOWN ON LANDING.  FCU DIAPHRAGM FAILED LEAK TEST.  FOUND BELLOW/DIAPHRAGM ASSY WITH PIN HOLES.  NOTE:  FCU HAS 5709 ON, AND TSO DIAPHRAGM IS A 300 HR REPLACEMENT ITEM.  SHOULD HAVE BEEN REPLACED AT 3000 HOURS WHEN AIRCRAFT WAS U.S. REGISTERED - TECHNICAL HISTORY ON ENGINE DOES NOT REFLECT FCU MAINTENANCE.
